# SDR DALA2024071007003

- Difficulty date: July 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0437534) CORROSION AT FORWARD CARGO BAY R/H ZEE CHANNEL STA 500-STA 500L STR 26R WL 160. REPAIRED RH ZEE CHANNEL AT FWD CARGO COMPARTMENT FROM STA 500A TO STA 500L AT STR 26R WL 160 IAW B737- SRM 51-40-02-0G AND SRM 53-00-53-2R DWG 143A7500 REV-, 143A7501 REV- A.
